# SDR SIMA202007131003

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 38,244 hours, 34,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE ALL INDICATIONS NORMAL.  LUBRICATED EXTERNAL HANDLE.  CLEANED AND SERVICED MAIN DOOR ROLLERS.  OPS CHECK GOOD IAW AMM 52-18-00 & AMM 53-21-02.
